# SDR SWAA2013041214783

- Difficulty date: April 9, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 33,581 hours, 21,851 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support
- Part number: 3925812U1
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING AT BS 737 LBL 44 VERTICAL SUPPORT CRACKED BELOW SEAT TRACK.  REMOVED & REPLACED SUPPORT IAW SRM.
